# SDR UPS804750

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RT FRAME CHORD CRACKED BELOW SPLICE, STA 99 AT WBL 4750 AS SEEN THROUGH PANEL 90B.  MAINTENANCE INSTALLED LOWER CAP WBL ANGLE CHORD REPAIR AT STA 99 PER DHC SK 798-093 REV A (RT SIDE).
